# SDR USAA20100604BA023

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDG - ON SERVICING REPORT, "DOOR L3 LOW PRESSURE".  DOOR-OPENING ASSIST BOTTLE PRESSURE FOUND BELOW MINIMUM.  DOOR-OPENING ASSIST BOTTLE RE-INFLATED TO NOMINAL PRESSURE.
